Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on limit theorems for Markov branching processes

Author: Howard Conner
Journal: Proc. Amer. Math. Soc. 18 (1967), 76-86
MSC: Primary 60.67
MathSciNet review: 0203819
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. C. Kingman, Ergodic properties of continuous-time Markov processes and their discrete skeletons, Proc. London Math. Soc. (3) 13 (1963), 593–604. MR 0154334
  • [2] H. T. Croft, A question of limits, Eureka 20 (1957), 11-13.
  • [3] Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0163361
  • [4] H. Kesten and B. P. Stigum, A limit theorem for multidimensional Galton-Watson processes, Ann. Math. Statist. 37 (1966), 1211–1223. MR 0198552
  • [5] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • [6] A. Joffe, On the Galton-Watson branching process with mean less than one, Ann. Math. Statist. 38 (1967), 264–266. MR 0205337
  • [7] H. Kesten, P. Ney, and F. Spitzer, The Galton-Watson process with mean one and finite variance, Teor. Verojatnost. i Primenen. 11 (1966), 579–611 (English, with Russian summary). MR 0207052
  • [8] V. P. Čistyakov, Local limit theorems for branching processes, Teor. Veroyatnost. i Primenen. 2 (1957), 360–374 (Russian, with English summary). MR 0092287

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society